# SDR AALA20001361

- Difficulty date: August 21, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N1414D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11377
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE WHEN LANDING GEAR EXTENDED.  RESET CIRCUIT BREAKER G-12.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
